# SDR YENA2024121601552

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 06575
- Aircraft time: 36,202 hours, 11,588 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1269, BOS-FLL. 'DESCENDING THROUGH 5,000' WE EXPERIENCED STRONG "DIRTY SOCKS" ODOR -BOTH ENGINE BLEEDS ON -BOTH PACKS ON UNABLE TO ISOLATE SOURCE; COMPLIED WITH INFO NOTICE 2017-T015 SECTION B2 IDENTIFIED ODOR COMING FROM APU PLACED APU ON MEL DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. AIRCRAFT IS OK FOR SERVICE.'
